Alert archive / Oklahoma / Frost Advisories in 2007

Frost Advisory 4, NWS Tulsa, OK

November 1, 20075 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at Nov 1, 2007, 3:10 AM CDT for 5 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 1, 2007, 2:47 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2007, 3:10 AM CDT (08:10 UTC)
In effect from
Nov 1, 2007, 2:47 PM CDT
Expired
Nov 2, 2007, 8:06 AM CDT
In force
17 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 010810
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT THU NOV 1 2007

ARZ001-002-010-011-011615-
/O.UPG.KTSA.FZ.A.0005.071102T0600Z-071102T1400Z/
/O.NEW.KTSA.FZ.W.0006.071102T0600Z-071102T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE
310 AM CDT THU NOV 1 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
QUICKLY FALL TONIGHT ACROSS PARTS OF NORTHWEST ARKANSAS.
EARLY FRIDAY MORNING TEMPERATURES WILL DIP TO JUST BELOW
FREEZING...ESPECIALLY IN THE VALLEY LOCATIONS OF NORTHWEST
ARKANSAS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

OKZ054>058-011615-
/O.NEW.KTSA.FR.Y.0004.071102T0600Z-071102T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI
310 AM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
QUICKLY FALL TONIGHT ACROSS EXTREME NORTHEAST OKLAHOMA.
EARLY FRIDAY MORNING TEMPERATURES WILL DIP INTO THE LOWER AND
MIDDLE 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


$$
3 follow-up statements
000 
WWUS74 KTSA 011947
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT THU NOV 1 2007

ARZ001-002-010-011-020915-
/O.CON.KTSA.FZ.W.0006.071102T0600Z-071102T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE
247 PM CDT THU NOV 1 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
QUICKLY FALL TONIGHT ACROSS PARTS OF NORTHWEST ARKANSAS.
EARLY FRIDAY MORNING TEMPERATURES WILL DIP TO JUST BELOW
FREEZING...ESPECIALLY IN THE VALLEY LOCATIONS OF NORTHWEST
ARKANSAS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER
VEGETATION.

$$

OKZ059-020915-
/O.EXA.KTSA.FR.Y.0004.071102T0600Z-071102T1400Z/
PAWNEE-
INCLUDING THE CITY OF...PAWNEE
247 PM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PAWNEE.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
QUICKLY FALL TONIGHT ACROSS EXTREME NORTHEAST OKLAHOMA.
EARLY FRIDAY MORNING TEMPERATURES WILL DIP INTO THE MIDDLE 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

OKZ054>058-020915-
/O.CON.KTSA.FR.Y.0004.071102T0600Z-071102T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI
247 PM CDT THU NOV 1 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
QUICKLY FALL TONIGHT ACROSS EXTREME NORTHEAST OKLAHOMA.
EARLY FRIDAY MORNING TEMPERATURES WILL DIP INTO THE LOWER AND
MIDDLE 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KTSA 020220
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT THU NOV 1 2007

ARZ001-002-010-011-021400-
/O.CAN.KTSA.FZ.W.0006.071102T0600Z-071102T1400Z/
/O.EXA.KTSA.FR.Y.0004.071102T0600Z-071102T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE
920 PM CDT THU NOV 1 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM FRIDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE 33 TO 36 DEGREE RANGE IN MOST AREAS OF NORTHWEST
ARKANSAS BY EARLY FRIDAY MORNING. THIS WILL RESULT IN THE
FORMATION OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

THE FREEZE WARNING HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

$$

OKZ054>059-021400-
/O.CON.KTSA.FR.Y.0004.071102T0600Z-071102T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE
920 PM CDT THU NOV 1 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM FRIDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE 33 TO 36 DEGREE RANGE IN MOST AREAS OF NORTHEAST
OKLAHOMA NEAR THE KANSAS BORDER BY EARLY FRIDAY MORNING. THIS WILL
RESULT IN THE FORMATION OF FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KTSA 021306
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
806 AM CDT FRI NOV 2 2007


ARZ001-002-010-011-OKZ054>059-021415-
/O.CAN.KTSA.FR.Y.0004.000000T0000Z-071102T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE
806 AM CDT FRI NOV 2 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FROST
ADVISORY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE.

TEMPERATURES HAVE RISEN INTO THE 40S EARLY THIS MORNING AS
CLOUD COVER HAS EXPANDED ACROSS THE NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. AS A RESULT...THE FROST ADVISORY HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Nov 1, 3:04 AM CDT, 6 minutes earlier.

Area forecast discussion, Nov 1, 3:04 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT THU NOV 1 2007

.DISCUSSION...
THE COLD FRONT THAT MOVED THROUGH THE REGION ON WEDNESDAY IS NOW SOUTH
OF THE RED RIVER. WE CONTINUE TO SEE SOME MID-CLOUDS IN THE WAKE OF THE
FRONT. HOWEVER..THOSE CLOUDS ARE EXPECTED TO EXIT THE AREA LATER
THIS MORNING. TEMPERATURES WILL GENERALLY BE 5 TO 10 DEGREES COOLER
TODAY THAN THEY WERE YESTERDAY.

WITH GOOD RADIATIONAL COOLING TAKING PLACE TONIGHT...TEMPERATURES WILL
DROP WELL INTO THE 30S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. THEREFORE...HAVE ISSUED A FREEZE WARNING FOR
NORTHWEST ARKANSAS AND A FROST ADVISORY FOR EXTREME NORTHEAST
OKLAHOMA FOR TONIGHT.

TEMPERATURES WILL BE KEPT IN CHECK FRIDAY INTO SATURDAY AS A REINFORCING
COLD FRONT MOVES INTO THE REGION ON FRIDAY. TEMPERATURES WILL BE WARMER
ON SUNDAY AS THE LOW LEVEL WINDS BECOME MORE SOUTHWESTERLY IN ADVANCE
OF THE NEXT COLD FRONT THAT WILL MAKE ITS WAY THROUGH THE AREA ON MONDAY.

WILL GO AHEAD AND ADD SLIGHT CHANCE POPS ACROSS MUCH OF THE FORECAST
AREA FOR MONDAY NIGHT IN THE WAKE OF THE FRONTAL BOUNDARY. THE REMAINDER
OF THE FORECAST WILL REMAIN DRY AS HIGH PRESSURE BUILDS INTO THE REGION
IN THE WAKE OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  42  67  45 /   0   0   0   0
FSM   67  42  67  43 /   0   0   0   0
MLC   65  45  68  44 /   0   0   0   0
BVO   64  32  66  38 /   0   0   0   0
FYV   61  33  64  36 /   0   0   0   0
BYV   61  36  64  38 /   0   0   0   0
MKO   65  42  66  43 /   0   0   0   0
MIO   65  37  65  39 /   0   0   0   0
F10   64  42  66  44 /   0   0   0   0
HHW   69  47  68  46 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058.

AR...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Oct 31, 10:10 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT WED OCT 31 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1010 PM CDT WED OCT 31 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE OVER THE AREA WILL RESULT IN A COLD NIGHT THURSDAY
NIGHT WITH A LIGHT FREEZE POSSIBLE IN PARTS OF NORTHWEST ARKANSAS.
A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AND MONDAY
NIGHT WITH GUSTY NORTH TO NORTHWEST WINDS FOLLOWING THE PASSAGE OF
THE FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:10 AM CDTFreeze WarningTSABenton, Carroll, Madison, Washington18 hr

Nearby

Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.